It is currently Thu Aug 17, 2017 4:21 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Tue Dec 06, 2011 8:55 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
Hey guys, I have been at 1.25 mg for 10 days or more. I take my dose in the morining pretty early. I even wake up sometimes extra early so when I get up for good, I do not feel so bad. I have noticed that come evening I feel like crap. I decided to split my dose into 2 times daily. I am at such a small dose and I plan to be OFF sub very soon. I do not see this making much of a difference other than reducing my crappy feeling at night. I may go off in January. My Birthday is on the 17th so, I may stop before that. Anyway I slept better lastnight. (I did have an extra .75 mg in the eve) When I woke up I took just .75. I will do this a few more days to see if it is any different. I will at some point, stop taking one of my daily doses and even go every other day, every 3 days and on till I stop all together. I am wondering if anyone else has done this when they were tapering and when they were so close to being off? I will keep you posted. Thank you all for the wonderful support. AND Happy Holidays!!!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Dec 07, 2011 1:33 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey Sweet,

Have you seen Laddertippers thread regarding her getting off of Suboxone, I think it's titled "I Am S.T.U.C.K.", it would be in the Stopping Suboxone section.

I believe that thread of hers starts with her around the 1mg or 1.5mg mark?? She then pretty much chronicles her way off of Suboxone.

If memory serves, she spilt her dose at one point, then ended up going back to once daily dosing when she got lower?? Ah heck, I can't remember, try finding her thread, it's a good one.

BTW, I think she's got about 3 months off of Suboxone now.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Dec 07, 2011 8:51 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
16 - It's actually recommended (by Junig) to split your doses when you get down to those low doses like you're on. The long half life simply doesn't apply at those low, low doses. So, yes, I believe you're doing the right thing.

If you're at 1.25, then you can still continue to taper down lower. I think ladder went all the way down to 1/16th? Something like that...so that when she was done, she didn't "jump" off, she quietly, stepped off.

Keep up the good work...you're doing great. Remember, the lower and slower you go, the less withdrawals (acute AND post-acute) that you'll have, so try not to rush yourself.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Dec 07, 2011 1:58 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
sweet16 wrote:
Hey guys, I have been at 1.25 mg for 10 days or more. I take my dose in the morining pretty early. I even wake up sometimes extra early so when I get up for good, I do not feel so bad. I have noticed that come evening I feel like crap. I decided to split my dose into 2 times daily. I am at such a small dose and I plan to be OFF sub very soon. I do not see this making much of a difference other than reducing my crappy feeling at night. I may go off in January. My Birthday is on the 17th so, I may stop before that. Anyway I slept better lastnight. (I did have an extra .75 mg in the eve) When I woke up I took just .75. I will do this a few more days to see if it is any different. I will at some point, stop taking one of my daily doses and even go every other day, every 3 days and on till I stop all together. I am wondering if anyone else has done this when they were tapering and when they were so close to being off? I will keep you posted. Thank you all for the wonderful support. AND Happy Holidays!!!


The twice dosing should make you feel better. I was actually dosing 3 times for a while at the lower doses, and I was limping through each day and then taking a little bit at a time. I think that was a sign that I needed to hang out at that dose longer. Eventually, I got to dosing once in the morning and once at night. Then, I started taking both doses later. I'd delay my morning dose longer and longer and take my evening dose as late as I could, normally right before I got in bed.

The weirdest thing to me was that once I got my dose into one single night time dose, my whole taper got easier. I'm really not sure if this is because my body finally just adjusted or because I was forcing my body to go longer without a dose. It also took me an incredible length of time to adjust to 1 mg. I finally just accepted it, even though it really worried me, and it finally resolved itself. I think we're all just a little different and you have to find what works for you. :D I did try to skip days when @ 1 mg, .75, .5, but the w/d was a shock. :shock: Finally, I decided to actually pay attention to Dr. Junig's advice and taper very low before doing that. So, I did get down to between 1/16 and 1/8 once a day. I'm telling you that it was worth it, because 'jumping' off was a shock, in that I was prepared for this huge deal but it was so easy. Nearly all my taper drops were worse than my jump.

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group